Wednesday, October 28, 2020

Comments by Peter W

Showing 2 of 2 comments.

  • I don’t know who you represent, but my experience is that the drugs cause the destabalization that leads to the psychosis.

    And it is not “symptoms like psychosis”, it is psychosis caused by antiphsycotic drug withdrawal.

    The conclusion based on my experience, is that it is best to either never take these drugs, or only take them for a short time while in crisis.

  • Thanks Jeff for a great story that I really relate to. I found that the antipsychotics actually lead to psychosis when you quit them. It takes about 2 months after quitting Risperdal for me to get a serious withdrawal psychosis, and there are no other triggers. The brain needs to adjust to all the newly opened up neurotransmitters. I was not diagnosed until age 35, and when I look back it seems the doctors were all brainwashed by big pharma. I too have done alot of independent research, and it gets easier and easier to pinpoint the BS when one thinks about their experience with drugs, and does unbiased research to confirm. Your story is more evidence – normal well adjusted guy gets thrown for a huge loop by brain destabilizing medications. Best recommendation for everyone is very slow withdrawal through titrating over a long period of time.